# SDR COM31024

- Difficulty date: January 28, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N140N
- Make and model: Saab SF340A
- Aircraft serial: 340A140
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Valve
- Part number: HP14161005
- Condition: Defective
- Location: Te Flaps
- Part time: 19,974 hours
- Stage of operation: AP
- Nature of condition: J, F
- Precautionary procedure: K

## Discrepancy

FLAPS FAILED DURING LANDING.  REPLACED FLAP CONTROL VALVE.
